Communications on Applied Mathematics and Computation publishes high quality research papers and review papers in applied analysis, mathematical modeling, numerical analysis, and scientific computing. Papers involving two or more areas in this list are particularly welcome, however papers in one of these areas are also welcome.

Journal information

  • Chi-Wang Shu
Publishing model
Hybrid. Open Access options available

Latest issue

Volume 2

Issue 2, June 2020

Focused Issue on Fractional Derivatives and General Nonlocal Models, Part 3

Latest articles

This journal has 3 open access articles

Societies, partners and affiliations

About this journal

Electronic ISSN
Print ISSN
Co-Publisher information
Shanghai University
Abstracted and indexed in
  1. CNKI
  2. EBSCO Discovery Service
  3. Google Scholar
  4. Institute of Scientific and Technical Information of China
  5. Mathematical Reviews
  6. Naver
  7. OCLC WorldCat Discovery Service
  8. ProQuest-ExLibris Primo
  9. ProQuest-ExLibris Summon
  10. zbMATH
Copyright information

Rights and permissions

Springer policies

© Shanghai University